RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 4, Pages 559–567 (Mi mz5752)  

A criterion for nuclearity of the resolvent of a certain differential operator

A. Masanov, B. Musilimov


Full text: PDF file (437 kB)

English version:
Mathematical Notes, 1984, 35:4, 295–300

Bibliographic databases:

UDC: 517.9
Received: 17.07.1981

Citation: A. Masanov, B. Musilimov, “A criterion for nuclearity of the resolvent of a certain differential operator”, Mat. Zametki, 35:4 (1984), 559–567; Math. Notes, 35:4 (1984), 295–300

Citation in format AMSBIB
\Bibitem{MasMus84}
\by A.~Masanov, B.~Musilimov
\paper A criterion for nuclearity of the resolvent of a certain differential operator
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 4
\pages 559--567
\mathnet{http://mi.mathnet.ru/mz5752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744517}
\zmath{https://zbmath.org/?q=an:0555.34021}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 4
\pages 295--300
\crossref{https://doi.org/10.1007/BF01139991}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400023}


Linking options:
  • http://mi.mathnet.ru/eng/mz5752
  • http://mi.mathnet.ru/eng/mz/v35/i4/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020